# SDR SWIA2019071246054

- Difficulty date: July 11, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 37,390 hours, 36,325 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED GEAR DISAGREE WARNING WITH NOSE GEAR NOT UP AND LOCKED. PERFORMED QRH PROCEDURE AND NOSE GEAR CAME DOWN & LOCKED WITH 3 GREEN. LANDED WITHOUT INCIDENT. (FLT#4249) FO: 07/12/2019 CLOSED REMOVED AND REPLACED MANUAL BYPASS NOSE DOOR VALVE IAW AMM. OPS CHECK AND LEAK CHECK GOOD.
